# SDR USAA2013030800006

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 28,589 hours, 22,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD MEGAPHONE INOP.  MAINTENANCE REPLACED FORWARD MEGAPHONE.  OPS CHECK OK.
